Respiratory Disorders Expert Forum
mucous/wheezing
About This Forum:

This forum is for questions and support regarding lung and respiratory issues. such as: Allergies, Asthma, Bronchitis, Colds - Flu, Chronic Cough, COPD, Cystic Fibrosis, Emphysema, Fibrosis, Lung Abscess, Nasal Polyps, Pleurisy, Pneumonia, Sarcoidosis, Sinusitis, Tuberculosis.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

mucous/wheezing

for the past 2 mo i have had alot of post nasal drip especially in the morning....i do have allergy induced asthma but its sporadic and mild(environmental allergies)....for the past few months, i have mucous in my chest but it seems to be more up in my tracheal area right near the indent between the clavicles....if i breathe deeply and exhale normally, i can't hear a wheeze or feel it ....it mostly is when i make myself cough or the mucous moves and i cough ...coughing makes it sound wheezy but not really in my lungs just upper area...albuterol really doesnt seem to help.....i've been taking flovent 110 ...2puffs once a day for the past 2 weeks....why doesnt the albuterol help...is it more a tracheal irritation(it doesnt hurt to cough) from my post nasal drip?  does it need to be treated with something else?  i'm not short of breathe or anything just wondering?  thank you for your time......
Related Discussions
251132_tn?1198082422
Albuterol is a bronchodilator.  This relaxes smooth muscle tightness.  If your cough is due to mucus rather than tightness, then the albuterol will not help.  An inhaled steroid like the Flovent
4 Comments
Blank
Avatar_n_tn
the only other thing i can think of is i was painting in my house alot back then and i was wondering if its a reaction to the fumes?  how long does it take to go away?
Blank
Avatar_n_tn
one other thing is i started lipitor at the end of aug beginning of sept.....i just read the side effects and it stated sinusitis and bronchitis....could this be a result from this med?
Blank
Avatar_m_tn
A related discussion, nasal drip and upper wheezing was started.
Blank
Continue discussion Blank
This Forum's Experts
242587_tn?1355427710
David Tinkelman, M.D.Blank
National Jewish Health
Denver, CO
Blank
Request an Appointment
MedHelp Health Answers
Blank
Asthma Tracker
Asthma Tracker
Start Tracking Now
Blank
Allergy Tracker
Allergy Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank